# SDR HNAA2024070800521

- Difficulty date: May 24, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 45,871 hours, 40,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E039689 CARGO DOOR CUTOUT FWD L-SHAPE IS CORRODED.  REPAIRED THE CARGO DOOR CUT-OUT FWD L-SHAPE AT FR65 IAW EMB 145 SRM 53-31-04 ITEM 4 FIGURE 212 AND PIEDMONT EO1-53-24-0369.
